| Model Number |
BW-20T |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/06/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported the cleaning brush was fractured inside the suction tube.This malfunction occurred during inspection for use.There were no reports of patient involvement.
Event or Problem Description
No additional information received from the customer.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information and results of the final investigation.Please see updates to d9, h2, h6, and h11.The device was not returned to olympus for inspection; therefore, the reported malfunction could not be confirmed.Based on the completed investigation, the root cause of the reported malfunction could not be definitively determined.Should any additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor the field performance of this device.